MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT PS FIXED SIZE 3/10MM; FIXED TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT PS FIXED SIZE 3/10MM; FIXED TIBIAL INSERT
Catalog Number 02.07.0310PSF
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 11/06/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient match planning review performed on (b)(6) 2017 by patient's match department.Our analysis of the myknee process of this case found no deviations from the standard procedures.Each step has been performed correctly.No extra-analysis is possible, since we have not received any x-ray.Batch review performed on 04 december 2017.Lot 157428: sixty (60) items manufactured and released on 18 mar 2016.Expiration date: 2021-03-07.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient had a primary surgery with myknee in (b)(6) 2016.The patient was unable to complete physical therapy due to illness.The patient came in complaining of stiffness.On (b)(6) 2017 the surgeon removed/released the soft tissue that hampered flexion and swapped the insert.

Brand Name
GMK-PRIMARY TIBIAL INSERT PS FIXED SIZE 3/10MM
Common Device Name
FIXED TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7086824
Report Number3005180920-2017-00723
Device Sequence Number19199054
Product Code JWH
UDI-Device Identifier07630030817069
UDI-Public07630030817069
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/07/2021
Device Catalogue Number02.07.0310PSF
Device Lot Number157428
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2017
Initial Report FDA Received Date12/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;